# SDR GTIA2023032337064

- Difficulty date: March 22, 2023
- Submitted: March 23, 2023
- Operation: Air carrier
- Aircraft: N683NK
- Make and model: Airbus A321-231
- Aircraft serial: 8114
- Aircraft time: 15,871 hours, 6,917 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A3061402
- Part serial: 56599
- Condition: Damaged
- Location: Zone 900
- Part time: 1,084 hours, 493 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD MAGAPHONE VOLUME KNOB MISSING-R+R FWD MEGAPHONE IAW AMM 25-65-00 OPS CHECK GOOD
